# SDR HEEA0016301

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 7630702900104
- Condition: Malfucntioned
- Location: Fuel Cell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TANK UNIT WILL NOT CALIBRATE.
